A generalization of separable torsion-free abelian groups
Rendiconti del Seminario Matematico della Università di Padova, Tome 73 (1985), pp. 15-21
Cet article a éte moissonné depuis la source Numdam
@article{RSMUP_1985__73__15_0,
author = {Fuchs, L. and Viljoen, G.},
title = {A generalization of separable torsion-free abelian groups},
journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
pages = {15--21},
year = {1985},
publisher = {Seminario Matematico of the University of Padua},
volume = {73},
mrnumber = {799892},
zbl = {0571.20048},
language = {en},
url = {http://geodesic.mathdoc.fr/item/RSMUP_1985__73__15_0/}
}
TY - JOUR AU - Fuchs, L. AU - Viljoen, G. TI - A generalization of separable torsion-free abelian groups JO - Rendiconti del Seminario Matematico della Università di Padova PY - 1985 SP - 15 EP - 21 VL - 73 PB - Seminario Matematico of the University of Padua UR - http://geodesic.mathdoc.fr/item/RSMUP_1985__73__15_0/ LA - en ID - RSMUP_1985__73__15_0 ER -
%0 Journal Article %A Fuchs, L. %A Viljoen, G. %T A generalization of separable torsion-free abelian groups %J Rendiconti del Seminario Matematico della Università di Padova %D 1985 %P 15-21 %V 73 %I Seminario Matematico of the University of Padua %U http://geodesic.mathdoc.fr/item/RSMUP_1985__73__15_0/ %G en %F RSMUP_1985__73__15_0
Fuchs, L.; Viljoen, G. A generalization of separable torsion-free abelian groups. Rendiconti del Seminario Matematico della Università di Padova, Tome 73 (1985), pp. 15-21. http://geodesic.mathdoc.fr/item/RSMUP_1985__73__15_0/
